PatienceP Posted May 3, 2012 Share Posted May 3, 2012 Hey all, I am a newbie to the boards and have an interesting story and I am hoping someone out there is able to help me out at least some....... I am 36yr, female who had gastric bypass 3 years ago and lost 154 pounds (no small feet right?), well I say don't DO IT! I have never been the same since. So to make a long story short, I have tried a lot of things in my depressive life and the best one so far was Lexapro. 11 yr run on it that worked pretty good, i thought. After bypass surgery life went down hill. My moods were never the same, depression was kicking in and out (more in than out) till i finally wound up in a psychiatric hospital for fear of killing myself. AFter meeting with a psychiatrist that amazed me (and that is a big shoe to fill) she recommedned taking the Emsam Patch. Her logic made sense, in that being, if I am malabsorbing my food, then I am malabsorbing my meds, duh, right? Anyway, so I had to do the requisite 2 weeks off all other antidepressants and started the patch 2 days ago. I have not been able to stop crying at the drop of a hat for about two weeks. I'm sure it has to do with going off all meds cold turkey but I ahve about had enough. So my question is this, it was recommended to me that maybe I should try a mood stabilizer with the Emsam. Does anybody recommend one over another? I have heard Lamictal and then someone else said Namenda. Any thoughts, comments would be greatly appreciated. I really just want to get back to my friggin life! Thanks, Patience Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.